# SDR 2002F00717

- Difficulty date: August 21, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CARGO COMPARTMENT BETWEEN BS 680 AND BS 700 STRINGER 20L SHOWS CRACK TO CENTER.  ALSO, BS 700 FRAME TIED TO FUSELAGE IS CRACKED FROM TOP FASTENER.  (M)
